MathSciNet Relay Station
MathSciNet bibliographic data
MR2157367 (2007j:05209) 05D99 (20C15)
Katz, Nets Hawk On arithmetic combinatorics and finite groups. Illinois J. Math. 49 (2005), no. 1, 33–43 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement